On the regularity of the $2+1$ dimensional equivariant Skyrme model

Dan-Andrei Geba, Daniel Oliveira da Silva

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2105-2115
Number of pages11
JournalProceedings of the American Mathematical Society
Volume141
Issue number6
Publication statusPublished - 2013

Cite this

On the regularity of the $2+1$ dimensional equivariant Skyrme model. / Geba, Dan-Andrei; Oliveira da Silva, Daniel.

In: Proceedings of the American Mathematical Society, Vol. 141, No. 6, 2013, p. 2105-2115.

Research output: Contribution to journalArticle

@article{699e816ec3b2448db7595f6b09490949,
title = "On the regularity of the $2+1$ dimensional equivariant Skyrme model",
author = "Dan-Andrei Geba and {Oliveira da Silva}, Daniel",
year = "2013",
language = "English",
volume = "141",
pages = "2105--2115",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - On the regularity of the $2+1$ dimensional equivariant Skyrme model

AU - Geba, Dan-Andrei

AU - Oliveira da Silva, Daniel

PY - 2013

Y1 - 2013

M3 - Article

VL - 141

SP - 2105

EP - 2115

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -